# SDR QXEA0101722

- Difficulty date: October 17, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING UPPER AND LOWER LEADING EDGE FRONT SPAR SUPPORT BRACKETS ARE CRACKED AT STATION YW137.00.  REPAIRED IAW DHC-8-200 MM 51-40-00, PAGE 1.
